Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 17, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jan 30, 2013, 11:26 AM CST for Chambers County, Randolph County, Alabama. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 30, 2013, 11:26 AM CST (17:26 UTC)
- Expired
- Jan 30, 2013, 12:15 PM CST
- In force
- 49 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Chambers County, AL, Randolph County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 30, 11:28 AM CST | TSTM WND DMG | 1 Nnw Abanda, AL | TREES DOWN ON HIGHWAY 22 JUST EAST OF WADLEY. |
| Jan 30, 11:35 AM CST | TSTM WND DMG | 4 Sse Wedowee, AL | TREES DOWN ALONG COUNTY ROAD 33. |
| Jan 30, 11:48 AM CST | TSTM WND DMG | 2 Nnw Paran, AL | TREES DOWN ALONG COUNTY ROAD 30. |
| Jan 30, 11:48 AM CST | TSTM WND GST 0 | 1 Wnw Paran, AL | TREES DOWN ALONG COUNTY ROAD 30. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 30, 5:15 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 220 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 487 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 343 m²/s²
- 0-3 km storm-relative helicity
- 420 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
525
WUUS54 KBMX 301726
SVRBMX
ALC017-111-301815-
/O.NEW.KBMX.SV.W.0017.130130T1726Z-130130T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1126 AM CST WED JAN 30 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 1215 PM CST
* AT 1126 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SPARKLING
SPRINGS...OR 13 MILES WEST OF ROANOKE...AND MOVING NORTHEAST AT 55
MPH.
* LOCATIONS IMPACTED INCLUDE...
ROANOKE...WEDOWEE...RED LEVEL...CORINTH...MALONE...CRYSTAL LAKE...
WOODLAND AND CONCORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CST WEDNESDAY
AFTERNOON FOR SOUTHEASTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3300 8551 3304 8559 3310 8559 3311 8565
3315 8565 3348 8530 3322 8525
TIME...MOT...LOC 1726Z 224DEG 57KT 3311 8555
$$
752 follow-up statements
123
WWUS54 KBMX 301744
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1144 AM CST WED JAN 30 2013
ALC017-301753-
/O.CAN.KBMX.SV.W.0017.000000T0000Z-130130T1815Z/
CHAMBERS AL-
1144 AM CST WED JAN 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHAMBERS COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF CHAMBERS
COUNTY.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3312 8541 3313 8548 3319 8552 3348 8530
3322 8525
TIME...MOT...LOC 1743Z 227DEG 53KT 3324 8536
$$
ALC111-301815-
/O.CON.KBMX.SV.W.0017.000000T0000Z-130130T1815Z/
RANDOLPH AL-
1144 AM CST WED JAN 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
RANDOLPH COUNTY UNTIL 1215 PM CST...
AT 1144 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR CRYSTAL LAKE...OR NEAR
ROANOKE...MOVING NORTHEAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
NAPOLEON AND BIG SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3312 8541 3313 8548 3319 8552 3348 8530
3322 8525
TIME...MOT...LOC 1743Z 227DEG 53KT 3324 8536
$$
77/GLEASON756
WWUS54 KBMX 301801
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1201 PM CST WED JAN 30 2013
ALC111-301810-
/O.CAN.KBMX.SV.W.0017.000000T0000Z-130130T1815Z/
RANDOLPH AL-
1201 PM CST WED JAN 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RANDOLPH COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF RANDOLPH
COUNTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 1 PM CST.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3312 8541 3313 8548 3319 8552 3348 8530
3322 8525
TIME...MOT...LOC 1800Z 227DEG 53KT 3341 8514
$$
77/GLEASONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 11:15 AM CST, 11 minutes earlier.
Area forecast discussion, Jan 30, 11:15 AM CST, 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 1115 AM CST WED JAN 30 2013 .UPDATE... FOR MORNING FORECAST. && .DISCUSSION... UPDATED FORECAST FOR THE LATEST PROGRESSION OF THE SQUALL LINE BOUNDARY AND ASSOCIATED COOLING BEHIND IT AS THERE WILL BE LITTLE RISING IN TEMPERATURES BEHIND IT AFTER THE INITIAL BIG DROP. HAVE BEEN SCALING BACK COUNTIES FROM THE TOR WATCH AS NEEDED. ALSO...SCALED BACK THE WIND ADVISORY AS PRESSURE GRADIENTS NOT AS TIGHT BEHIND SQUALL LINE AS PREVIOUSLY ANTICIPATED WILL REASSESS WINDS FOR TONIGHT BEHIND THE FRONT. 08/MK && .AVIATION... 12Z TAF DISCUSSION. MVFR CIGS ARE PREVAILING FOR MOST LOCATIONS...AND HAVE DECIDED TO GO WITH PREVAILING MVFR FOR ALL TERMINALS THROUGH THE PERIOD IN THE NEAR TERM. AS HEAVIER RAINFALL PASSES OVER ANY TERMINAL LOCATION...CIGS AND VIS COULD SUDDENLY DROP AT ANY TIME. WITH CELLS DEVELOPING OUT AHEAD OF THE SQUALL LINE...HAVE ADDED IN VCTS FOR KBHM AND KEET THROUGH THE NEAR TERM. WINDS WILL REMAIN VERY GUSTY THROUGH THE MORNING WITH GUSTS UP TO 30 KNOTS POSSIBLE FROM THE SOUTH. AS FAR AS THE TIMING OF THE SQUALL LINE...THE LINE ITSELF IS BECOMING MORE BROKEN THAN IT WAS EARLIER THIS MORNING...BUT HAVE STILL TRIED TO TIME THE ARRIVAL OF STRONGER WINDS AND SQUALLS AT KTCL...KBHM...AND KEET. IF THE LINE BECOMES MORE BROKEN...WILL AMEND BASED ON A WESTERLY WIND SHIFT THROUGH THE MORNING INSTEAD OF A SQUALL...WITH TSRA CONTINUED TO BE MENTIONED. DUE TO SO MANY FORECAST CHALLENGES WITHIN THE FIRST 12 HOURS OF THE PERIOD...DID NOT SPEND MUCH TIME ON THE SECOND HALF OF THE PERIOD. AS A HEADS UP...WINDS WILL SHIFT TO THE W/SW BEHIND THE LINE OF STORMS BUT WILL REMAIN GUSTY. 56/GDG && .PREV DISCUSSION... /ISSUED 646 AM CST WED JAN 30 2013/ UPDATE... MESOSCALE UPDATE. DISCUSSION... WHAT WAS LEFT OF THE SQUALL LINE/QLCS HAS NOW BECOME VERY BROKEN IN APPEARANCE...AND CELLS ARE FORMING OUT AHEAD OF THE LINE. LIGHTNING HAS REALLY INCREASED WITH AN INTENSIFYING LINE OF STORMS ACROSS SOUTHEASTERN MISSISSIPPI...AND SURFACE MESOANALYSIS HAS REVEALED THAT A WEAK AREA OF LOW PRESSURE HAS NOW BEGUN TO FORM NEAR HATTIESBURG MISSISSIPPI. THIS WILL BECOME VERY PROBLEMATIC THROUGH THE MORNING HOURS FOR OUR SOUTHERN SECTIONS OF THE CWA...WHERE 68+ DEW POINTS ARE BEGINNING TO GET ADVECTED NORTHWARD. DEW POINTS OF 66 HAVE BEEN ADVECTED AS FAR NORTH AS WINSTON AND CULLMAN COUNTY. FRESH OFF THE PRESS...THE 12Z KBMX SOUNDING MODIFIED FOR THE CURRENT SURFACE CONDITIONS REVEALS OVER 1000 J/KG OF CAPE WITH A VERY WEAK CAP ABOUT TO BE BROKEN...WHICH WILL MEAN THE LIKELIHOOD FOR TORNADIC DEVELOPMENT WILL CONTINUE OUT AHEAD OF THE BROKEN LINE OF SHOWERS AND STORMS. THE ADDITION OF THE WEAK AREA OF LOW PRESSURE ACROSS SOUTHERN MISSISSIPPI WILL NO DOUBT CONTINUE TO INCREASE SHEAR ACROSS THE AREA AS WELL. SO THE FIRST THREAT THAT WE WILL SEE IN THE NEXT COUPLE OF HOURS...WILL BE THE ROTATING CELLS OUT AHEAD OF THE LINE AND WITHIN THE OLD QLCS STRETCHING NORTHEASTWARD FROM SUMTER COUNTY NORTHEAST TO CULLMAN COUNTY. BASED ON RADAR TRENDS...THE BEST DAMAGING STRAIGHT LINE WIND THREAT LOOKS TO BE MATERIALIZING ACROSS SOUTHEASTERN MISSISSIPPI...AND THAT LINE OF STORMS WILL MOVE ACROSS THE SOUTHERN PORTIONS OF OUR CWA THROUGH THE MORNING HOURS. ALSO...THE DAMAGING WIND THREAT WILL STILL BE POSSIBLE IN ANY STORM THAT IS CAPABLE OF MIXING DOWN THE EXTREMELY STRONG WINDS ALOFT. 56/GDG && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 68 31 48 30 43 / 100 10 0 10 0 ANNISTON 72 32 50 33 45 / 100 20 0 0 0 BIRMINGHAM 70 32 51 34 46 / 100 10 0 10 0 TUSCALOOSA 59 31 53 34 49 / 90 10 0 0 0 CALERA 70 32 51 36 48 / 100 10 0 0 0 AUBURN 70 34 53 38 53 / 100 40 0 0 0 MONTGOMERY 76 34 55 35 55 / 100 20 0 0 0 TROY 72 35 55 31 56 / 100 40 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BULLOCK...CALHOUN... CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...COOSA... DALLAS...ELMORE...ETOWAH...LEE...LOWNDES...MACON...MARENGO... MONTGOMERY...PERRY...PIKE...RANDOLPH...RUSSELL...SHELBY...ST. CLAIR...TALLADEGA...TALLAPOOSA. && 08/56
Hazardous weather outlook, Jan 30, 10:50 AM CST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 1050 AM CST WED JAN 30 2013 ALZ011>015-017>050-311700- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1050 AM CST WED JAN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS AND ISOLATED TORNADOES REMAIN POSSIBLE TODAY ALONG AND EAST OF A LINE FROM ANNISTON...TO CLANTON...TO SELMA. ISOLATED SUPERCELL STORMS AHEAD OF THE LINE WILL CONTINUE TO BE POSSIBLE AHEAD OF THE SQUALL LINE AND WILL LIKELY CONTINUE THROUGH INTO THE AFTERNOON. THESE CELLS WILL HAVE A CHANCE TO PRODUCE TORNADOES BEFORE THE SQUALL LINE WORKS INTO THE AREA. WINDY CONDITIONS WILL ALSO CONTINUE ACROSS PORTIONS OF CENTRAL ALABAMA ALONG AND EAST OF A GADSDEN...TO CALERA...TO MYRTLEWOOD LINE THROUGH 6 PM THIS EVENING. SUSTAINED WINDS OF 25 MPH...WITH GUSTS OF UP TO 35 MPH ARE POSSIBLE. HIGHER ELEVATION LOCATIONS OF EASTERN AND NORTHEASTERN ALABAMA COULD SEE WIND GUSTS OF UP TO 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED THROUGH THIS AFTERNOON. 08/MK
In the hours before
Local storm report, Jan 30, 10:56 AM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1056 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM FLASH FLOOD ANNISTON 33.66N 85.81W
01/30/2013 CALHOUN AL LAW ENFORCEMENT
SOME STREET FLOODING REPORTED ON THE WESTERN SIDE OF
ANNISTON.
&&
REMLocal storm report, Jan 30, 11:06 AM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1106 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD TALLADEGA 33.43N 86.10W
01/30/2013 TALLADEGA AL EMERGENCY MNGR
FLOODING REPORTED ON NORTH STREET EAST AT THE TALLADEGA
MACHINE SHOP. FLOODING ALSO REPORTED ON SEVERAL OTHER
STREETS INCLUDING FORT WILLIAMS STREET...ISABELL
CIRCLE...AVENUE 8TH AND SCOTT STREET. COURT STREET AND
MOSLEY ARE REPORTED TO BE IMPASSABLE.
&&
REMLocal storm report, Jan 30, 11:07 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1107 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD SYLACAUGA 33.18N 86.26W
01/30/2013 TALLADEGA AL EMERGENCY MNGR
LAKE TERRACE STREET FLOODED WITH CARS UP TO THE WINDOWS
OF SOME CARS.
&&
REMLocal storm report, Jan 30, 11:08 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1108 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 AM FLASH FLOOD CHILDERSBURG 33.28N 86.35W
01/30/2013 TALLADEGA AL EMERGENCY MNGR
SADIE LEE LANE AND COOPER STREET REPORTED TO BE
IMPASSABLE DUE TO HIGH WATER.
&&
REMLocal storm report, Jan 30, 11:12 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1112 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM NON-TSTM WND DMG ROCK MILLS 33.15N 85.28W
01/30/2013 RANDOLPH AL EMERGENCY MNGR
POWER LINES DOWN DUE TO GRADIENT WINDS
&&
GGOGGINSLocal storm report, Jan 30, 11:13 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1113 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM FLASH FLOOD CENTER POINT 33.64N 86.68W
01/30/2013 JEFFERSON AL EMERGENCY MNGR
FLOODING REPORTED ALONG SWEENEY HOLLOW ROAD.
&&
REMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 3:54 AM CST | Special Weather Statement | BMX | Marion | 66 min |
| Jan 30, 4:34 AM CST | Severe Thunderstorm Warning | BMX | Lamar, Marion | 41 min |
| Jan 30, 5:05 AM CST | Tornado Warning | BMX | Chilton | 40 min |
| Jan 30, 5:23 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 52 min |
| Jan 30, 5:44 AM CST | Tornado Warning | BMX | Winston | 31 min |
| Jan 30, 5:49 AM CST | Tornado Warning | BMX | Tuscaloosa, Walker | 41 min |
| Jan 30, 6:49 AM CST | Severe Thunderstorm Warning | BMX | Tuscaloosa | 56 min |
| Jan 30, 7:28 AM CST | Severe Thunderstorm Warning | BMX | Sumter | 47 min |
| Jan 30, 7:53 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 52 min |
| Jan 30, 8:00 AM CST | Severe Thunderstorm Warning | BMX | Hale, Marengo | 45 min |
| Jan 30, 8:15 AM CST | Tornado Warning | BMX | Coosa, Talladega | 45 min |
| Jan 30, 8:19 AM CST | Areal Flood Advisory | BMX | Hale | 116 min |
| Jan 30, 8:46 AM CST | Severe Thunderstorm Warning | BMX | Talladega | 29 min |
| Jan 30, 8:48 AM CST | Areal Flood Advisory | BMX | Bibb, Hale, Jefferson, Shelby | 117 min |
| Jan 30, 9:02 AM CST | Severe Thunderstorm Warning | BMX | Calhoun | 28 min |
| Jan 30, 9:08 AM CST | Tornado Warning | BMX | Calhoun | 52 min |
| Jan 30, 9:20 AM CST | Tornado Warning | BMX | Cleburne | 40 min |
| Jan 30, 9:43 AM CST | Flash Flood Warning | BMX | Jefferson | 3 hr |
| Jan 30, 10:09 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Coosa, Elmore | 51 min |
| Jan 30, 10:12 AM CST | Flash Flood Warning | BMX | Talladega | 3 hr |
| Jan 30, 10:20 AM CST | Flash Flood Warning | BMX | Calhoun, St. Clair | 3 hr |
| Jan 30, 10:24 AM CST | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 51 min |
| Jan 30, 10:31 AM CST | Severe Thunderstorm Warning | BMX | Clay, Randolph | 44 min |
| Jan 30, 10:42 AM CST | Flash Flood Warning | BMX | Clay, Cleburne | 3 hr |
| Jan 30, 10:53 AM CST | Severe Thunderstorm Warning | BMX | Clay, Tallapoosa | 37 min |
| Jan 30, 10:57 AM CST | Severe Thunderstorm Warning | BMX | Tallapoosa | 33 min |
| Jan 30, 11:08 AM CST | Severe Thunderstorm Warning | BMX | Cleburne, Randolph | 37 min |
| Jan 30, 11:19 AM CST | Severe Thunderstorm Warning | BMX | Elmore, Tallapoosa | 26 min |
| Jan 30, 12:10 PM CST | Tornado Warning | BMX | Bullock, Montgomery, Pike | 35 min |
| Jan 30, 12:26 PM CST | Tornado Warning | BMX | Barbour, Bullock, Russell | 34 min |
| Jan 30, 12:28 PM CST | Areal Flood Advisory | BMX | Chambers, Randolph, Tallapoosa | 3 hr |
| Jan 30, 12:55 PM CST | Areal Flood Warning | BMX | Talladega | 3 hr |
| Jan 30, 2:03 PM CST | Severe Thunderstorm Warning | BMX | Barbour, Lee, Pike, Russell | 57 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.